Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 12, 2014, 9:21 PM EDT for Wilcox County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2014, 9:21 PM EDT (01:21 UTC)
- Expired
- Sep 12, 2014, 9:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Wilcox County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 520 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
552
WWUS82 KFFC 130121
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT FRI SEP 12 2014
GAZ108-109-130145-
921 PM EDT FRI SEP 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX AND DODGE
COUNTIES UNTIL 945 PM EDT...
AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RHINE THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILCOX AND DODGE COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ANTIOCH CHURCH...BROWNING...ABBEVILLE AND
RHINE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3193 8338 3209 8333 3201 8308 3190 8320
3189 8320 3188 8321
TIME...MOT...LOC 0121Z 199DEG 1KT 3196 8324
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 12, 8:15 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Sep 12, 8:15 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 815 PM EDT FRI SEP 12 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... COLD FRONT IS WORKING ITS WAY INTO NORTHWEST GEORGIA AT AFD TIME... PUSHED BY A DEEPENING TROUGH CURRENTLY ACROSS THE UPPER MIDWEST BUT SHOULD TRANSITION IN TO A CLOSED LOW AS IT WORKS ITS WAY EAST TO THE GREAT LAKES OVERNIGHT. AFTER THAT HOWEVER...THE TROUGH BEGINS TO LIFT AS THE SURFACE LOW OCCLUDES...AND THE FRONT PUSHES INTO CENTRAL GEORGIA AND STALLS. CAPE VALUES RANGE BETWEEN 2000-3500 J/KG ACROSS MOST OF THE AREA EXCEPT EXTREME NORTHWEST GEORGIA BEHIND THE FRONT BUT EVEN THERE CAPE VALUES ARE NON-ZERO. WILL CONTINUE TREND OF THUNDERSTORM WORDING FOR THIS AFTERNOON BUT THERE IS BASICALLY NO SHEAR ACROSS THE AREA /EVEN WITH THE PROXIMITY OF THE FRONT/ SO AM NOT TOO CONCERNED ABOUT THE POSSIBILITY OF SEVERE...CANNOT RULE OUT A FEW STRONG STORMS HERE AND THERE BUT AS HAS BEEN THE CASE LATELY THE BIGGER CONCERNS WILL BE THE VERY HEAVY RAIN AND LIGHTNING. WE HAD SOME AREAS IN DEKALB/GWINNETT THIS MORNING THAT SAW ISOLATED FLASH FLOODING SO CANNOT RULE THAT OUT EITHER. PRECIPITABLE WATER VALUES ARE QUITE A BIT HIGHER THIS MORNING THAN YESTERDAY...OVER 1.8 INCHES WHICH IS NEARING THE 99TH PERCENTILE FOR SEPTEMBER. PW VALUES PROGGED TO BE EVEN HIGHER TOMORROW SO ISOLATED FLASH FLOODING WOULD REMAIN A CONCERN...BUT SINCE THE FRONT WILL BE PUSHING SOUTH SO WILL THE AXIS OF HEAVIER RAIN...SO HOPEFULLY THE RAIN WILL HELP TO ALLEVIATE BUDDING DROUGHT CONDITIONS RATHER THAN RESULTING IN FLASH FLOODING. CAPE VALUES DROP OFF IN NORTHWEST GEORGIA BEHIND THE FRONT SO LEFT THE WEATHER WORDING AT JUST SHOWERS ACROSS NORTHWEST ZONES WITH THUNDER ELSEWHERE. TEMPERATURES THROUGH THE SHORT TERM WILL BE HIGHLY DEPENDENT ON LOCATION OF PRECIPITATION AND CLOUDS...ESPECIALLY FOR AFTERNOON HIGHS...BUT IN GENERAL EXPECT HIGHS TO BE SEVERAL DEGREES COOLER TOMORROW THAN TODAY...LIKEWISE FOR TOMORROW NIGHT VS. TONIGHT. DRIER AIR WILL FILTER IN BEHIND THE FRONT ACROSS NORTH GEORGIA BUT WITH THE UPPER SUPPORT LIFTING...THE FRONT WILL END UP STALLING INTO THE EXTENDED. TDP .LONG TERM /SUNDAY THROUGH FRIDAY/... MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LATEST GUIDANCE. WITH RATHER DEEP MOISTURE AND DECENT INSTABILITY FORECAST FOR MONDAY...LEANED HARD ON WPC GUIDANCE WHICH CALLED FOR 50-70 PERCENT POPS FOR NEARLY THE ENTIRE AREA. BDL PREVIOUS DISCUSSION... THE EXTENDED FORECAST STARTS OUT WITH THE FRONT MENTIONED IN THE SHORT TERM STALLED SOMEWHERE ACROSS CENTRAL OR SOUTH GA AS A SECONDARY FRONT APPROACHES THE AREA FROM THE NORTH. WITH AMPLE MOISTURE CONTINUING ACROSS THE REGION THROUGH EARLY NEXT WEEK THESE BOUNDARIES WILL BE JUST THE CATALYST FOR CONTINUED CONVECTIVE ACTIVITY THROUGH THE MIDDLE OF NEXT WEEK. THE MODELS RE ALSO SHOWING A SHORTWAVE SWEEPING INTO THE REGION TUESDAY AND HELPING TO PUSH THE STATIONARY FRONTS SOUTH AND EASTWARD. THE GFS AND ECMWF DISAGREE A BIT ON JUST HOW FAR SOUTH THIS FRONT MOVES BUT THEY BOTH ARE SHOWING SOME DRIER AIR MOVING INTO NORTH GA BY WED/THU. FOR NOW...WILL CONTINUE WITH GOOD CHANCE POPS ACROSS OUR AREA SUN THROUGH WED WITH POPS DIMINISHING THU. MODELS ARE ALSO INDICATING THAT COOLER TEMPERATURES ARE IN STORE FOR THE STATE...ESPECIALLY WITH THE INFLUENCE OF THE PRECIPITATION AND CLOUDS. ANTICIPATE AN OVERALL COOLING TREND THROUGH THE WEEK...AND BY THE LATTER HALF OF NEXT WEEK COULD BE BELOW SEASONAL NORMALS. 01 && .AVIATION... 00Z UPDATE... THUNDERSTORMS WILL CONTINUE TO DIMINISH BUT A FEW MAY LINGER ON OVERNIGHT. EXPECT MVFR CIGS OVERNIGHT AND EARLY SATURDAY ESPECIALLY AROUND SUNRISE AND CANNOT RULE OUT SOME IFR CIGS. SLOW IMPROVING TREND TOWARD NOON SATURDAY AND INTRODUCED PROB30 FOR THE AFTERNOON HOURS. WINDS HIGHLY DEPENDENT ON LOCATION OF FRONT BUT FOR THE MOST PART SHOULD BE PRETTY LIGHT OVERNIGHT...TRENDING TOWARD NW AFTER SUNRISE. //ATL CONFIDENCE...00Z UPDATE... HIGH ON OCCURRENCE OF CONVECTION SAT AFTN...MEDIUM ON ANY IMPACTS TO ATL. MEDIUM ON ALL OTHER ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 85 68 81 / 70 70 50 40 ATLANTA 71 83 68 81 / 70 50 30 40 BLAIRSVILLE 66 78 64 77 / 70 40 20 40 CARTERSVILLE 69 82 65 82 / 70 30 20 30 COLUMBUS 73 89 71 88 / 50 70 50 50 GAINESVILLE 70 81 67 78 / 70 50 30 40 MACON 71 89 70 88 / 50 70 60 50 ROME 69 82 64 82 / 60 20 20 20 PEACHTREE CITY 70 85 67 83 / 60 50 30 50 VIDALIA 74 93 72 88 / 30 60 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TDP LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Sep 12, 4:06 PM EDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 406 PM EDT FRI SEP 12 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-132015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 406 PM EDT FRI SEP 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. FREQUENT LIGHTNING...GUSTY WINDS...MINOR FLOODING AND HEAVY DOWNPOURS WILL BE THE MAIN CONCERNS WITH STORMS. THUNDERSTORM CHANCES WILL DECREASE AFTER SUNSET...THOUGH LINGER ON ACROSS NORTH GEORGIA WHICH COULD SEE RAIN CONTINUE THROUGH SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO BE SCATTERED TO NUMEROUS THROUGH THE MIDDLE OF NEXT WEEK. THE CONVECTIVE ACTIVITY IS EXPECTED TO GENERALLY BE DIURNAL IN NATURE. SOME DRYING ACROSS THE NORTH IS POSSIBLE BEGINNING TUESDAY WHICH WOULD HELP TO DIMINISH THUNDERSTORM DEVELOPMENT ACROSS THAT AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Sep 12, 7:26 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT FRI SEP 12 2014
GAZ033-044-045-130000-
726 PM EDT FRI SEP 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DEKALB AND FULTON
COUNTIES UNTIL 800 PM EDT...
AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST END...AND MOVING EAST AT 5 MPH.
RAINFALL AMOUNTS OF 1 TO 2 INCHES OR MORE ARE POSSIBLE IN A SHORT
PERIOD OF TIME. BRIEF MINOR FLOODING ALONG LOW LYING... FLOOD PRONE
AREAS... TO INCLUDE ROADWAYS IS LIKELY. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL ALSO REDUCE VISIBILITIES.
&&
LAT...LON 3383 8445 3385 8446 3388 8444 3391 8444
3390 8423 3388 8421 3365 8420 3365 8422
3364 8423 3365 8424 3364 8446 3375 8457
TIME...MOT...LOC 2324Z 250DEG 4KT 3376 8441Special weather statement, Sep 12, 7:59 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT FRI SEP 12 2014
GAZ066-078-130030-
759 PM EDT FRI SEP 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN TROUP AND HARRIS COUNTIES UNTIL 830 PM EDT...
AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST POINT...MOVING NORTHEAST AT 15 MPH.
HEAVY RAINFALL AMOUNTSIN EXCESS OF AN INCH CAN BE EXPECTED IN PARTS
OF TROUP AND HARRIS COUNTIES...INCLUDING AREAS AROUND WEST
POINT...WHITESVILLE-PINE LAKE...JONES CROSSROADS...SMITHS CROSSROAD
AND BAUGHS CROSSROADS. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY.
&&
LAT...LON 3297 8502 3286 8494 3274 8513 3277 8515
3278 8513 3281 8517 3283 8517 3284 8516
3285 8518 3287 8519 3292 8520
TIME...MOT...LOC 2358Z 246DEG 12KT 3287 8513Special weather statement, Sep 12, 8:09 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT FRI SEP 12 2014
GAZ037-038-050-130045-
809 PM EDT FRI SEP 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN
OGLETHORPE...OCONEE AND GREENE COUNTIES UNTIL 845 PM EDT...
AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MAXEYS...MOVING EAST AT 10 MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
OGLETHORPE...OCONEE AND GREENE COUNTIES...INCLUDING AREAS AROUND
ROSE HILL...WRAYSWOOD...STEPHENS...MAXEYS...HUTCHINGS...LEXINGTON
AND PHILOMATH. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3370 8300 3369 8299 3367 8335 3376 8339
3393 8303 3380 8298 3378 8299 3375 8296
3373 8295
TIME...MOT...LOC 0009Z 250DEG 8KT 3377 8315Special weather statement, Sep 12, 8:44 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT FRI SEP 12 2014
GAZ038-039-130115-
844 PM EDT FRI SEP 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WILKES AND OGLETHORPE COUNTIES UNTIL 915 PM EDT...
AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES WEST OF JACKSONS
CROSSROADS...MOVING EAST AT 20 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS ACROSS WILKES AND OGLETHORPE COUNTIES...INCLUDING AREAS
AROUND CENTERVILLE...SANDY CROSS...CELESTE...RAYLE...POINT
PETER...VESTA...PHILOMATH...LEXINGTON...CRAWFORD...NEWTOWN...JACKSONS
CROSSROADS...MALLORYSVILLE...NORMAN...TIGNALL AND DANBURG.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3387 8256 3384 8258 3371 8294 3373 8295
3369 8301 3371 8305 3370 8314 3376 8327
3381 8330 3391 8324 3395 8328 3398 8326
3405 8313 3401 8305 3405 8297 3401 8293
3398 8279 3399 8265 3388 8260
TIME...MOT...LOC 0043Z 258DEG 25KT 3388 8289Special weather statement, Sep 12, 9:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT FRI SEP 12 2014
GAZ038-039-130145-
914 PM EDT FRI SEP 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES AND
OGLETHORPE COUNTIES UNTIL 945 PM EDT...
AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM SMITHONIA...TO LEXINGTON...TO
RAYLE...MOVING EAST AT 15 MPH.
DOPPLER RADAR INDICATES THAT BETWEEN TWO AND THREE INCHES OF
RAINFALL HAS FALLEN OVER PARTS OF OGLETHORPE COUNTY IN THE LAST
HOUR...ESPECIALLY IN THE STEPHENS AREA. AN ADDITIONAL HALF INCH OF
RAINFALL IS POSSIBLE ACROSS THESE AREAS THROUGH THE NEXT HOUR.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...STREETS AND UNDERPASSES ACROSS WILKES AND OGLETHORPE
COUNTIES...INCLUDING AREAS AROUND SANDY CROSS...POINT
PETER...STEPHENS...SMITHONIA...PHILOMATH...MAXEYS...LEXINGTON...HUTCH
INGS...CRAWFORD...ARNOLDSVILLE...CENTERVILLE...VESTA...RAYLE...CELEST
E AND FLORAL HILL. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3384 8258 3370 8303 3371 8306 3370 8312
3376 8326 3384 8329 3391 8324 3395 8328
3400 8326 3405 8313 3401 8305 3405 8297
3401 8293 3398 8279 3399 8266 3396 8263
3388 8260 3386 8256
TIME...MOT...LOC 0109Z 263DEG 9KT 3391 8299Special weather statement, Sep 12, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT FRI SEP 12 2014
GAZ108-109-130145-
921 PM EDT FRI SEP 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX AND DODGE
COUNTIES UNTIL 945 PM EDT...
AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RHINE THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILCOX AND DODGE COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ANTIOCH CHURCH...BROWNING...ABBEVILLE AND
RHINE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3193 8338 3209 8333 3201 8308 3190 8320
3189 8320 3188 8321
TIME...MOT...LOC 0121Z 199DEG 1KT 3196 8324The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 8:09 PM EDT | Special Weather Statement | FFC | Oglethorpe | 36 min |
| Sep 12, 8:44 PM EDT | Special Weather Statement | FFC | Oglethorpe | 31 min |
| Sep 12, 9:14 PM EDT | Special Weather Statement | FFC | Oglethorpe | 31 min |
| Sep 12, 9:40 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Sep 12, 9:47 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 58 min |
| Sep 12, 10:16 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 29 min |
| Sep 12, 10:48 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 27 min |
| Sep 12, 11:24 PM EDT | Special Weather Statement | FFC | Baldwin | 66 min |
| Sep 12, 11:44 PM EDT | Special Weather Statement | FFC | Hancock | 31 min |
| Sep 13, 12:10 AM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Sep 13, 1:04 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Sep 13, 1:14 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Sep 13, 1:32 PM EDT | Special Weather Statement | FFC | Muscogee | 43 min |
| Sep 13, 1:40 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Oconee, Walton | 50 min |
| Sep 13, 1:43 PM EDT | Special Weather Statement | FFC | Monroe, Talbot, Upson | 32 min |
| Sep 13, 2:15 PM EDT | Special Weather Statement | FFC | Monroe, Muscogee, Talbot, Upson | 45 min |
| Sep 13, 2:35 PM EDT | Special Weather Statement | FFC | Putnam | 25 min |
| Sep 13, 2:59 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Sep 13, 3:07 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| Sep 13, 3:10 PM EDT | Special Weather Statement | FFC | Spalding | 35 min |
| Sep 13, 3:11 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Sep 13, 3:28 PM EDT | Special Weather Statement | FFC | Greene | 32 min |
| Sep 13, 3:29 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 31 min |
| Sep 13, 3:32 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Sep 13, 3:42 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Pike | 33 min |
| Sep 13, 3:43 PM EDT | Special Weather Statement | FFC | Jones | 32 min |
| Sep 13, 3:50 PM EDT | Special Weather Statement | FFC | Clarke | 25 min |
| Sep 13, 3:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Sep 13, 3:57 PM EDT | Special Weather Statement | FFC | Taliaferro | 33 min |
| Sep 13, 3:59 PM EDT | Special Weather Statement | FFC | Muscogee | 31 min |
| Sep 13, 4:01 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| Sep 13, 4:06 PM EDT | Special Weather Statement | FFC | Webster | 24 min |
| Sep 13, 4:11 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Sep 13, 4:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Sep 13, 4:33 PM EDT | Special Weather Statement | FFC | Newton | 27 min |
| Sep 13, 4:39 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Sep 13, 4:51 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 24 min |
| Sep 13, 4:53 PM EDT | Special Weather Statement | FFC | Warren | 37 min |
| Sep 13, 4:59 PM EDT | Special Weather Statement | FFC | Telfair | 31 min |
| Sep 13, 5:00 PM EDT | Special Weather Statement | FFC | Bleckley, Dooly | 30 min |
| Sep 13, 5:21 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 39 min |
| Sep 13, 5:28 PM EDT | Special Weather Statement | FFC | Bleckley, Dooly, Pulaski | 32 min |
| Sep 13, 5:58 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 32 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.